# SDR AALA200801125

- Difficulty date: April 28, 2008
- Submitted: May 27, 2008
- Operation: Air carrier
- Aircraft: N70529
- Make and model: Doug DC-9-82
- Aircraft serial: 49921
- Aircraft time: 52,131 hours
- System (JASC): 2120 · Air Distribution System
- Part: Clamp
- Condition: Loose
- Location: A/C Bay
- Stage of operation: UK
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

DFW  INFLIGHT T1578/28APR - CREW REPORTED TAIL COMPARTMENT HIGH TEMPERATURE INDICATION.  LIGHT FLICKERED ON AND OFF FOR THREE TO FOUR MINUTES BEFORE EXTINGUISHING.  RETURNED TO DFW AND LANDED WITHOUT INCIDENT.  FOUND RIGHT PACK CLAMP ON BOOT LOOSE ON DUCT.  FOUND P SEALS AT HEAT EXCHANGER LEAKING.  REPLACED P SEALS.  REPLACED CLAMPS AND REINSTALLED BOOT ON APU SURGE BLEED VALVE TEMPERATURE TABS IN AFT COMPARTMENT.
